Posted by phillybob on April 20, 2001, at 12:57:28
In reply to Re: About to start on Topomax, posted by dawn setzer on April 20, 2001, at 11:37:45
> Death by rash, hmmm!
Funny. Ha, ha. No, I mean it. :)
> How are you finding the adderall? I found it to be less effective than the dex and not as easy to control the dosage. It is smoother in it's action but I was less clear on it.
I've already given up on the Adderall ... caused me to be too ? I don't know, anxious ? Made me more depressed or maybe it just allowed me to concentrate more clearly on my depression :). I'll think about dexadrine a bit later if need be.
I have however added Prozac (20 mg) to the Lamictal (up to 150 mg for the first time last nite) and woke up feelin' decent this morning ... with a bit of wearing off as this day progresses. I'm hesitant to take the meds in the day because then I am more aware of the side effects. Once I get consistent at a certain dosage, I'll play with daytime dosing. And, no, these 2 meds don't keep me up at all.
I wish you well on your Topamax trial and look forward to hearing more updates as you feel they might be relevant (as I may be re-visiting Topamax myself at some point ... who knows).